Doctor insights on:
Clonazepam Overdose In Children
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate.
If any concerns talk to your treating physician for more information. ...Read more
Sedation: Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the stomach and certain medications. ...Read more
Mostly supportive: While there is an "antidote" to the benzodiazepines called flumazenil, (clonazepam) this is not completely effective and is also very short-lived. Typically, overdose is treated by providing respiratory support (possibly including intubation), as well as fluids and medications to keep up the blood pressure and heart rate, while waiting for the drug to wear off. Charcoal, dialysis, etc, tend to be unhelpful. ...Read more
Sedation, coma: The primary symptom of overdose is sedation and confusion, which can progress to a drop in blood pressure, loss of consciousness, and eventually respiratory depression, coma, and death. If you suspect Clonazepam overdose, it is important to seek medical attention immediately, as quick intervention can literally be lifesaving. ...Read more
Overdosed?!?: Get someone to take you to er. Call 911. ...Read more
What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin (clonazepam)?
Serious: These are very high doses of both medications. The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin. ...Read more
What is the max dose of Clonazepam you can take a day in case of emergency? I can't remember if my dr said 2 or 4 mg before overdose
Different doses: clonazepam is a tranquilizer and each person reacts differently Some tolerate clonazepam at higher doses while others it just takes a small dose. You need to see how you react to a small dose. Some take 2 mg two to three times a day and yet others cannot take more than a half mg bid Ask you provider for your correct dose ...Read more
Out of curiosity I have seen my friend take 12 one mg klonopin (clonazepam). How many mg would it take to overdose?
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. Unless you have liver or kidney disease these doses are not excessive. Again ck with your dr about making adjustments if you are too sedated and do not drive or operate dangerous machinery. ...Read more
The only reason that: I can think of that someone would ask that question is if they were planning to hurt themselves. When people announce that, even on an anonymous website, I view it as a call for help. I strongly urge you to get mental health counseling, either by telling your primary care provider that you are having these thoughts or going to an emergency department. Hotline help available at 1-800-784-2433 ...Read more
How hard is it overdose on my medicine I'm on 1.5 mg of klonopin 80 mg of inderal (propranolol) and 45 mg of remeron at night that's it wife says its a lot?
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all three in combination. You would be well served to contact a psychologist to help you deal with your anxiousness. That may help to relieve some of your other symptoms too. According to the cdc 90% of all doctor visits in the us are caused by stress. ...Read more
Is 90 mg (w/ crown royal) of clonazepam enough to overdose a 260 lb woman? My mum is trying to commit suicide again and I can't get help, because if I do no one will take care of me and my two younger brothers. I have her sleeping, her air ways are clear,
CALL: Call 911! if I knew where you were, I would have called them by now myself! Your mum is at severe, extreme risk of death - especially if she falls asleep! Please do not hesitate any longer! The most common cause of death in that kind of overdose is the person falls asleep and stops breathing - game over! She is also at extreme risk of vomitting in her sleep, and choking to death on the vomit! Do you really want your mum to die that way, right in front of your eyes?!? Please, call 911 now! If you need help caring for your self and your brothers, the social worker at the hospital can help you with that. Having survived an overdose before does not mean she won't die this time! She is at extremely high risk of death! ...Read more
Help..... Overdose question my friend has taken 40 - 5/325 oxycodone, 4 - 75mg anitriptyline, 4 1mg clonazepam, and 4-5 5 mg vailum.... I had him drink vinegar and he has thrown up several times with in 10 minutes of taking the pills and he has drank some
911 NOW!!!!!!!!!!!!!: This is a medical emergency. The combination of pills your friend took is life threatening. This is not a time to try home care. You need to get off the computer and asking advice and call 911 now! Call for an ambulance now! Your friend is in dire need of immediate medical care or he quite likely will die! Call 911 now! ...Read more
I overdosed on benedryl, klonopin (clonazepam) and trazadone 2 days ago. I'm having droopy eyes, blurred vision, etc Is this life threatening or will it wear off?
Benzodiazepine: Klonopin (clonazepam) is a benzodiazepine, the same class of medication as Valium (diazepam), Ativan (lorazepam), Xanax (alprazolam), Restoril (temazepam), versed (midazolam) and others. It is fda approved for the treatment of seizure disorder (epilepsy) and panic disorder. Has other uses having to do with neurologic or psychiatric problems. Is a controlled substance due to addictive potential. ...Read more
Shelf life: Most medications are safe upto a year under ideal circumstances heat cold moisture all impact shelf life. Most prescriptions generally have a statement on bottle do not use after and date. ...Read more
Varies by disease: It’s a slight distinction, but there is not a *max* dose, as people tolerate the dose they’re on and may eventually need to take higher doses to produce the same effect. There are *recommended* upper limits. For those recommended doses: 20 mg per day for seizure disorders and 4 mg per day for panic disorder. ...Read more
Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the ...Read more